Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On stability of liquid flow down an inclined plane

Author: S. M. Sun
Journal: Quart. Appl. Math. 55 (1997), 375-397
MSC: Primary 76E30; Secondary 35Q35
DOI: https://doi.org/10.1090/qam/1447584
MathSciNet review: MR1447584
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76E30, 35Q35

Retrieve articles in all journals with MSC: 76E30, 35Q35

Additional Information

DOI: https://doi.org/10.1090/qam/1447584
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society